# SDR IPXA2021092474254

- Difficulty date: September 19, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 21,832 hours, 13,825 cycles
- Engine: NAPW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 221060126
- Part serial: NA
- Condition: Broken
- Location: Powerplant
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300ENG 2 T/R FWD CIRCUMFERENTIAL LATCH SUPPORT I/B BRACKET BROKEN.REMOVE AND REPLACE IAW SRM 51-40-21.
